# SDR C2XA11TY065

- Difficulty date: May 27, 2011
- Submitted: May 28, 2011
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 23,917 hours, 12,780 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TYS -  A/C EN ROUTE FROM CLT TO IAH WHEN SMOKE WAS SEEN IN THE CABIN, CREW RETURN TO CLT WITHOUT INCIDENT OR INJURY.  MAINTENANCE RAN A/C ON THE GROUND PER FIM 21-20-00-810-803-A. NO SMOKE OR FUMES DETECTED.  OPS CHECK WAS GOOD AND WAS RELEASED BACK TO SERVICE.
